# SDR IPXA13M79789

- Difficulty date: July 29, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 90,689 hours, 15,602 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887504
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, RT WING FIXED L/E SKIN REPAIR DOUBLER FOUND CHAFED FROM XOS 839 TO XOS 867.  REPAIRED RT WING FIXED L/E CHAFED REPAIR DOUBLER WITH REPLACEMENT REPAIR FROM XOS 839 TO XOS 867 REF STASA EA 011-5730-01-A4830 REV I/R, EO MD11-5730-51806-A AND 8100-9.
